# SDR SIMA201812310006

- Difficulty date: December 30, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 33,842 hours, 29,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight Assy
- Condition: Loose
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLASHLIGHT IN FORWARD CABIN IS LOOSE.-C/A-R & R FLASHLIGHT BRACKET WORKS AS REQUIRED OPS CHECK IAW AMM 23-51-01. NO OTHER DEFECTS NOTED AT THIS TIME.
